Journal of Mathematical Sciences

, Volume 167, Issue 4, pp 436–443

Goodness-of-fit criteria for the Cox model from left truncated and right censored data


    • Vilnius University
  • R. Levuliené
    • Vilnius University
  • M. S. Nikulin
    • IMBUniversity Victor Segalen

DOI: 10.1007/s10958-010-9929-6

Cite this article as:
Bagdonavičius, V., Levuliené, R. & Nikulin, M.S. J Math Sci (2010) 167: 436. doi:10.1007/s10958-010-9929-6

We propose a test for the proportional hazards (Cox) model which is oriented against wide classes of alternatives including monotone hazard ratios and crossings of survival functions and can be used when data are left truncated and right censored. The limit distribution of the test statistics is derived. Bibliography: 20 titles.

Download to read the full article text

Copyright information

© Springer Science+Business Media, Inc. 2010